Convergence results for the square root of the Poisson kernel.
Mathematica Scandinavica, Tome 81 (1998) no. 2, pp. 219-235
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
maximal functions, convergence regions, disk, square root of the Poisson kernel, weakly tangential regions, bidisk
@article{MS2_1998__81_2_167438,
author = {Jan-Olav R\"onning},
title = {Convergence results for the square root of the {Poisson} kernel.},
journal = {Mathematica Scandinavica},
pages = {219--235},
year = {1998},
volume = {81},
number = {2},
zbl = {0902.42009},
url = {http://geodesic.mathdoc.fr/item/MS2_1998__81_2_167438/}
}
Jan-Olav Rönning. Convergence results for the square root of the Poisson kernel.. Mathematica Scandinavica, Tome 81 (1998) no. 2, pp. 219-235. http://geodesic.mathdoc.fr/item/MS2_1998__81_2_167438/